# SDR FDEA201207062492

- Difficulty date: July 6, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 56,301 hours, 12,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FOUND INTERIOR AT BS 2160 AROUND RT SIDE BODY FAIRING CUTOUT WITH CORROSION AT ANCHOR NUT LOCATION.  REPAIR CARRIED OUT IAW SRM 53-70-01 REPAIR 3, FIG 201, REV 49.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 115.
